# SDR 20001218SH004

- Difficulty date: July 7, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N502CH
- Make and model: Hughes 369D
- Aircraft serial: 180252D
- Aircraft time: 13,674 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 369A10045
- Part serial: 0098845577
- Condition: Broken
- Location: Main Rotor Hub
- Part time: 5,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION REVEALED BROKEN PIN.  (X)
